Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 2 (2008)

Font Size:  Small  Medium  Large

On generalized quasi-convex functions.

K. I. Noor


In this paper, we introduce and study a class $\tilde {Q_k}(\alpha, \beta , \rho, \gamma ) $ of analytic functions in the unit disc. This class generalizes the concept of quasi-convexity. Inclusion results,
distortion theorem and some other properties of this class are investigated.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+